Table of Contents
Geometry
Volume 2014, Article ID 243236, 14 pages
http://dx.doi.org/10.1155/2014/243236
Research Article

Vanishing Theorems on Compact Hyper-kähler Manifolds

Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China

Received 3 June 2013; Revised 14 December 2013; Accepted 16 December 2013; Published 16 February 2014

Academic Editor: Reza Saadati

Copyright © 2014 Qilin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qilin Yang, “Vanishing Theorems on Compact Hyper-kähler Manifolds,” Geometry, vol. 2014, Article ID 243236, 14 pages, 2014. https://doi.org/10.1155/2014/243236.